Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 683140, 17 pages
http://dx.doi.org/10.1155/2011/683140
Research Article

𝛼-Well-Posedness for Mixed Quasi Variational-Like Inequality Problems

School of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 15 January 2011; Revised 18 March 2011; Accepted 14 April 2011

Academic Editor: V. Zeidan

Copyright © 2011 Jian-Wen Peng and Jing Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The concepts of 𝛼-well-posedness, 𝛼-well-posedness in the generalized sense, L-𝛼-well-posedness and L-𝛼-well-posedness in the generalized sense for mixed quasi variational-like inequality problems are investigated. We present some metric characterizations for these well-posednesses.